| Model Number |
4047 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited loss of capture (loc).Subsequently, it was decided to cap this lead and replaced it.A new lv lead was implanted.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
Additional Manufacturer Narrative
This correction report is being submitted as model #4047 is not a bsc product and bsc does not own reporting responsibility.If pertinent information is provided in the future, a supplemental report will be submitted.